# SDR AWXA200400619

- Difficulty date: May 26, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 68,561 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT SHEAR DECK UNDER G4B GALLEY BETWEEN BS 1681 AND BS 1725, RBL 50.  MAINTENANCE CUT OUT DAMAGE ON AFT SHEAR DECK FROM BS 1681 TO BS 1725, RBL 50; FABRICATED A FILLER AND REPAIR DOUBLER; INSTALLED REPAIR PARTS IAW B757-200 SRM 53-60-51 FIG 203 PG 204-208.
